# SDR REXA2024123001613

- Difficulty date: November 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670332603S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 517 STR 25L-25R CORRODED AFT SIDE LEG AND GOING UP FACE OF FRAME       LOCATED AND DRILLED NEW SERVICEABLE BOTTOMS STUB FRAME AT FS518 BETWEEN STGRS25L AND 26L IAW CRJ-700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE BOTTOM STUB FRAME P/N SH670-33260-3S AT FS517 FROM BETWEEN STGR26L-25L IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
